# SDR LR7A04204

- Difficulty date: December 31, 2004
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 23,551 hours, 11,302 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK PER JOB CARD HB5302 FOUND RIGHT AFT FUSELAGE BULKHEAD WEB CRACKED THROUGH RIVET EDGE 3 INCHES AT FS 924, WL 267, RBL 62-65.  WEB REPAIRED IAW SMP583 CHP 51-10.
